# SDR HEEA060152

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER TRANSMITTING WRONG CODE.  PERFORMED PRELIMINARY INSPECTION AND COULD NOT DUPLICATE PROBLEM.  BENCH CHECK GOOD.
